Equivariant normal form for nondegenerate singular orbits of integrable hamiltonian systems
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, pp. 819-839.
@article{ASENS_2004_4_37_6_819_0,
     author = {Miranda, Eva and Zung, Nguyen Tien},
     title = {Equivariant normal form for nondegenerate singular orbits of integrable hamiltonian systems},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {819--839},
     publisher = {Elsevier},
     volume = {Ser. 4, 37},
     number = {6},
     year = {2004},
     doi = {10.1016/j.ansens.2004.10.001},
     mrnumber = {2119240},
     zbl = {1068.37041},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2004.10.001/}
}
TY  - JOUR
AU  - Miranda, Eva
AU  - Zung, Nguyen Tien
TI  - Equivariant normal form for nondegenerate singular orbits of integrable hamiltonian systems
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2004
SP  - 819
EP  - 839
VL  - 37
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2004.10.001/
DO  - 10.1016/j.ansens.2004.10.001
LA  - en
ID  - ASENS_2004_4_37_6_819_0
ER  - 
%0 Journal Article
%A Miranda, Eva
%A Zung, Nguyen Tien
%T Equivariant normal form for nondegenerate singular orbits of integrable hamiltonian systems
%J Annales scientifiques de l'École Normale Supérieure
%D 2004
%P 819-839
%V 37
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.ansens.2004.10.001/
%R 10.1016/j.ansens.2004.10.001
%G en
%F ASENS_2004_4_37_6_819_0
Miranda, Eva; Zung, Nguyen Tien. Equivariant normal form for nondegenerate singular orbits of integrable hamiltonian systems. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 37 (2004) no. 6, pp. 819-839. doi : 10.1016/j.ansens.2004.10.001. http://www.numdam.org/articles/10.1016/j.ansens.2004.10.001/

[1] Bochner S., Compact groups of differentiable transformations, Ann. of Math. (2) 46 (1945) 372-381. | MR | Zbl

[2] Chaperon M., Quelques outils de la théorie des actions différentiables, in: Third Schnepfenried Geometry Conference, vol. 1 (Schnepfenried, 1982), Astérisque, vols. 107-108, Soc. Math. France, Paris, 1983, pp. 259-275. | MR | Zbl

[3] Colin De Verdière Y., Vey J., Le lemme de Morse isochore, Topology 18 (1979) 283-293. | MR | Zbl

[4] Colin De Verdière Y., Vu-Ngoc S., Singular Bohr-Sommerfeld rules for 2D integrable systems, Ann. Scient. Éc. Norm. Sup. 36 (2) (2003) 1-55. | Numdam | MR | Zbl

[5] Currás-Bosch C., unpublished note, 2001.

[6] Currás-Bosch C., Miranda E., Symplectic linearization of singular Lagrangian foliations in M 4 , Diff. Geom. Appl. 18 (2) (2003) 195-205. | MR | Zbl

[7] Dufour J.-P., Molino P., Compactification d’actions de R n et variables action-angle avec singularités, in: Symplectic Geometry, Groupoids, and Integrable Systems (Berkeley, CA, 1989), Springer, New York, 1991, pp. 151-167. | MR | Zbl

[8] Eliasson L.H., Hamiltonian systems with Poisson commuting integrals, Ph.D. Thesis, 1984.

[9] Eliasson L.H., Normal forms for Hamiltonian systems with Poisson commuting integrals - elliptic case, Comment. Math. Helv. 65 (1) (1990) 4-35. | MR | Zbl

[10] Guillemin V., Sternberg S., A normal form for the moment map, in: Sternberg S. (Ed.), Differential Geometric Methods in Mathematical Physics, Reidel, Dordrecht, 1984. | MR | Zbl

[11] Ito H., Convergence of Birkhoff normal forms for integrable systems, Comment. Math. Helv. 64 (3) (1989) 412-461. | MR | Zbl

[12] Ito H., Action-angle coordinates at singularities for analytic integrable systems, Math. Z. 206 (3) (1991) 363-407. | MR | Zbl

[13] Liouville J., Note sur l'intégration des équations différentielles de la dynamique, présentée au bureau des longitudes le 29 juin 1853, Journal de Mathématiques pures et appliquées 20 (1855) 137-138.

[14] Marle C.-M., Sous-variétés de rang constant d'une variété symplectique, in: Third Schnepfenried Geometry Conference, vol. 1 (Schnepfenried, 1982), Astérisque, vols. 107-108, Soc. Math. France, Paris, 1983, pp. 69-86. | MR | Zbl

[15] Marle C.-M., Modèle d'action hamiltonienne d'un groupe de Lie sur une variété symplectique, Rend. Sem. Mat. Univ. Politec. Torino 43 (2) (1985) 227-251. | MR | Zbl

[16] Mineur H., Sur les systèmes mécaniques admettant n intégrales premières uniformes et l'extension à ces systèmes de la méthode de quantification de Sommerfeld, C. R. Acad. Sci., Paris 200 (1935) 1571-1573. | Zbl

[17] Mineur H., Réduction des systèmes mécaniques à n degré de liberté admettant n intégrales premières uniformes en involution aux systèmes à variables séparées, J. Math. Pure Appl., IX Sér. 15 (1936) 385-389. | JFM | Numdam

[18] Mineur H., Sur les systèmes mécaniques dans lesquels figurent des paramètres fonctions du temps. Étude des systèmes admettant n intégrales premières uniformes en involution. Extension à ces systèmes des conditions de quantification de Bohr-Sommerfeld, Journal de l'École Polytechnique, Série III, 143ème année (1937) 173-191, and 237-270. | Zbl

[19] Miranda E., On symplectic linearization of singular Lagrangian foliations, Ph.D. Thesis, Universitat de Barcelona, 2003.

[20] Palais R.S., On the existence of slices for actions of noncompact Lie groups, Ann. Math. 73 (2) (1961) 295-323. | MR | Zbl

[21] Sevryuk M.B., Invariant sets of degenerate Hamiltonian systems near equilibria, Regul. Chaotic Dyn. 3 (3) (1998) 82-92. | MR | Zbl

[22] Vey J., Sur certains systèmes dynamiques séparables, Amer. J. Math. 100 (3) (1978) 591-614. | MR | Zbl

[23] Weinstein A., Symplectic manifolds and their Lagrangian submanifolds, Advances in Math. 6 (1971) 329-346. | MR | Zbl

[24] Weinstein A., Lectures on Symplectic Submanifolds, Regional Conference Series in Mathematics, vol. 29, American Mathematical Society, Providence, RI, 1977. | MR | Zbl

[25] Zung Nguyen Tien, Symplectic topology of integrable Hamiltonian systems, I: Arnold-Liouville with singularities, Compos. Math. 101 (2) (1996) 179-215. | Numdam | MR | Zbl

[26] Zung Nguyen Tien, A note on degenerate corank-one singularities of integrable Hamiltonian systems, Comment. Math. Helv. 75 (2) (2000) 271-283. | MR | Zbl

[27] Zung Nguyen Tien, Convergence versus integrability in Birkhoff normal form, math.DS/0104279, Ann. of Math. (2004), in press. | MR | Zbl

Cited by Sources: